Alert archive / Washington / Gale Warnings in 2014
Gale Warning 79, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Oct 25, 2014, 2:59 AM PDT. It took effect at Oct 25, 2014, 3:05 PM PDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2014, 2:59 AM PDT (09:59 UTC)
- In effect from
- Oct 25, 2014, 3:05 PM PDT
- Expired
- Oct 26, 2014, 5:00 AM PDT
- In force
- 14 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
052 WHUS76 KSEW 250959 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 259 AM PDT SAT OCT 25 2014 PZZ153-156-173-176-251800- /O.EXT.KSEW.GL.W.0078.000000T0000Z-141026T0900Z/ /O.CAN.KSEW.SC.Y.0244.141025T2200Z-141026T1200Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 259 AM PDT SAT OCT 25 2014 ...GALE WARNING NOW IN EFFECT UNTIL 2 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WIND AND WAVES...SOUTHERLY WIND RISING TO 25 TO 40 KNOTS THIS AFTERNOON...THEN BECOMING WEST TO NORTHWEST 25 TO 35 KNOTS TONIGHT. SEAS BUILDING TO 10 TO 14 FEET WITH A DOMINANT PERIOD OF 11 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ135-251800- /O.EXB.KSEW.SC.Y.0244.141025T1800Z-141026T0100Z/ /O.NEW.KSEW.GL.W.0079.141026T0100Z-141026T0900Z/ PUGET SOUND AND HOOD CANAL- 259 AM PDT SAT OCT 25 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 2 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM PDT SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM PDT THIS EVENING. * WIND AND WAVES...SOUTH WIND RISING TO 15 TO 25 KNOTS THIS AFTERNOON...THEN BECOMING SOUTHWEST 25 TO 35 KNOTS THIS EVENING. WIND WAVES 2 TO 4 FEET THIS AFTERNOON AND 3 TO 6 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ131-132-251800- /O.EXB.KSEW.SC.Y.0244.141025T1600Z-141026T0000Z/ /O.NEW.KSEW.GL.W.0079.141026T0000Z-141026T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 259 AM PDT SAT OCT 25 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON. * WIND AND WAVES...SOUTHEAST WIND RISING TO 15 TO 30 KNOTS THIS AFTERNOON. WEST WIND RISING TO 30 TO 40 KNOTS THIS EVENING THEN EASING AFTER MIDNIGHT. WIND WAVES 2 TO 5 FEET BUILDING TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ150-170-251800- /O.UPG.KSEW.SC.Y.0244.000000T0000Z-141026T1200Z/ /O.EXB.KSEW.GL.W.0078.000000T0000Z-141026T0900Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- 259 AM PDT SAT OCT 25 2014 ...GALE WARNING IN EFFECT UNTIL 2 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 2 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WIND AND WAVES...EAST TO NORTHEAST WIND 15 TO 30 KNOTS SHIFTING NORTHWEST 25 TO 35 KNOTS LATE THIS AFTERNOON AND THIS EVENING. SEAS BUILDING TO 10 TO 14 FEET WITH A DOMINANT PERIOD OF 11 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ130-251800- /O.EXT.KSEW.SC.Y.0244.000000T0000Z-141025T2200Z/ /O.EXB.KSEW.GL.W.0078.141025T2200Z-141026T0900Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 259 AM PDT SAT OCT 25 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 AM PDT SUNDAY. * WIND AND WAVES...EAST WIND 15 TO 25 KNOTS TODAY...BECOMING WEST 25 TO 35 KNOTS THIS EVENING. WIND WAVES 2 TO 4 FEET BUILDING TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-134-251800- /O.EXB.KSEW.SC.Y.0244.141025T1600Z-141026T1200Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 259 AM PDT SAT OCT 25 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 5 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 5 AM PDT SUNDAY. * WIND AND WAVES...SOUTHEAST WIND RISING TO 15 TO 30 KNOTS IN THE AFTERNOON. WIND BECOMING WEST TO NORTHWEST THIS EVENING. WIND WAVES BUILDING TO 2 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
4 follow-up statements
008 WHUS76 KSEW 251627 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 927 AM PDT SAT OCT 25 2014 PZZ135-260030- /O.CAN.KSEW.SC.Y.0244.141025T1800Z-141026T0100Z/ /O.CON.KSEW.GL.W.0079.141026T0100Z-141026T0900Z/ PUGET SOUND AND HOOD CANAL- 927 AM PDT SAT OCT 25 2014 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM PDT SUNDAY... * WIND AND WAVES...SOUTHERLY WIND RISING RAPIDLY TO 25 TO 35 KNOTS THIS EVENING. WIND WAVES 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ130-260030- /O.EXT.KSEW.SC.Y.0244.000000T0000Z-141026T0100Z/ /O.EXT.KSEW.GL.W.0078.141026T0100Z-141026T0900Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 927 AM PDT SAT OCT 25 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING... ...GALE WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO 2 AM PDT SUNDAY... * WIND AND WAVES...EAST WIND 15 TO 25 KNOTS TODAY...BECOMING WEST 25 TO 35 KNOTS THIS EVENING. WIND WAVES 2 TO 4 FEET BUILDING TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-132-260030- /O.EXT.KSEW.SC.Y.0244.000000T0000Z-141026T0100Z/ /O.EXT.KSEW.GL.W.0079.141026T0100Z-141026T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 927 AM PDT SAT OCT 25 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING... ...GALE WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT SUNDAY... * WIND AND WAVES...SOUTHEAST WIND RISING TO 15 TO 30 KNOTS THIS AFTERNOON. WEST WIND RISING TO 30 TO 40 KNOTS THIS EVENING THEN EASING AFTER MIDNIGHT. WIND WAVES 2 TO 5 FEET BUILDING TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ150-153-156-170-173-176-260030- /O.CON.KSEW.GL.W.0078.000000T0000Z-141026T0900Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 927 AM PDT SAT OCT 25 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY... * WIND AND WAVES...EAST TO NORTHEAST WIND 15 TO 30 KNOTS SHIFTING NORTHWEST 25 TO 35 KNOTS LATE THIS AFTERNOON AND THIS EVENING. SEAS BUILDING TO 10 TO 14 FEET WITH A DOMINANT PERIOD OF 11 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ133-134-260030- /O.CON.KSEW.SC.Y.0244.000000T0000Z-141026T1200Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 927 AM PDT SAT OCT 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WIND AND WAVES...SOUTHEAST WIND RISING TO 15 TO 30 KNOTS IN THE AFTERNOON. WIND BECOMING WEST TO NORTHWEST THIS EVENING. WIND WAVES BUILDING TO 2 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
342 WHUS76 KSEW 252205 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 305 PM PDT SAT OCT 25 2014 PZZ131-132-260615- /O.CAN.KSEW.SC.Y.0244.000000T0000Z-141026T0100Z/ /O.EXT.KSEW.GL.W.0079.141025T2205Z-141026T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 305 PM PDT SAT OCT 25 2014 ...GALE WARNING NOW IN EFFECT UNTIL 5 AM PDT SUNDAY... * WIND AND WAVES...WEST WIND RISING TO 30 TO 45 KNOTS. WIND WAVES 5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ130-260615- /O.CAN.KSEW.SC.Y.0244.000000T0000Z-141026T0100Z/ /O.EXT.KSEW.GL.W.0078.141025T2205Z-141026T1000Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 305 PM PDT SAT OCT 25 2014 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... * WIND AND WAVES...WEST WIND 25 TO 35 KNOTS. WIND WAVES 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ133-134-260615- /O.UPG.KSEW.SC.Y.0244.000000T0000Z-141026T1200Z/ /O.EXB.KSEW.GL.W.0078.000000T0000Z-141026T1000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 305 PM PDT SAT OCT 25 2014 ...GALE WARNING IN EFFECT UNTIL 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WIND AND WAVES...SOUTHEAST WIND RISING TO 15 TO 30 KNOTS IN THE AFTERNOON. WIND BECOMING WEST TO NORTHWEST THIS EVENING. WIND WAVES BUILDING TO 2 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ150-153-156-170-173-176-260615- /O.EXT.KSEW.GL.W.0078.000000T0000Z-141026T1000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 305 PM PDT SAT OCT 25 2014 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... * WIND AND WAVES...WEST TO NORTHWEST WINDS 30 TO 45 KNOTS. COMBINED SEAS 14 TO 19 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ135-260615- /O.EXT.KSEW.GL.W.0079.141025T2205Z-141026T1000Z/ PUGET SOUND AND HOOD CANAL- 305 PM PDT SAT OCT 25 2014 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... * WIND AND WAVES...SOUTHERLY WIND RISING RAPIDLY TO 25 TO 35 KNOTS THIS EVENING. WIND WAVES 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ110-260615- /O.NEW.KSEW.RB.Y.0030.141025T2205Z-141027T0100Z/ GRAYS HARBOR BAR- 305 PM PDT SAT OCT 25 2014 ...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 6 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT UNTIL 6 PM PDT SUNDAY. * BAR CONDITION...BAR CONDITIONS ROUGH BECOMING SEVERE. * COMBINED SEAS...COMBINED SEAS 10 TO 12 FEET THIS EVENING WITH BREAKERS POSSIBLE DURING THE STRONG EBB CURRENT. COMBINED SEAS WILL BUILD TO 12 TO 16 FEET TONIGHT AND CONTINUE SUNDAY WITH BREAKERS LIKELY. * FIRST EBB...6 PM THIS EVENING. * SECOND EBB...630 AM SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ WWW.WEATHER.GOV/SEATTLE
890 WHUS76 KSEW 260357 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 857 PM PDT SAT OCT 25 2014 PZZ150-153-156-170-173-176-261000- /O.CON.KSEW.GL.W.0078.000000T0000Z-141026T1000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 857 PM PDT SAT OCT 25 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WIND AND WAVES...WEST TO NORTHWEST WINDS 30 TO 45 KNOTS. COMBINED SEAS 14 TO 19 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ130-261000- /O.CON.KSEW.GL.W.0078.000000T0000Z-141026T1000Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 857 PM PDT SAT OCT 25 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WIND AND WAVES...WEST WIND 25 TO 35 KNOTS. WIND WAVES 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ131-132-261200- /O.CON.KSEW.GL.W.0079.000000T0000Z-141026T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 857 PM PDT SAT OCT 25 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WIND AND WAVES...WEST WIND 30 TO 45 KNOTS. WIND WAVES 5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ135-261000- /O.CON.KSEW.GL.W.0079.000000T0000Z-141026T1000Z/ PUGET SOUND AND HOOD CANAL- 857 PM PDT SAT OCT 25 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WIND AND WAVES...SOUTHERLY WIND 25 TO 35 KNOTS. WIND WAVES 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ133-134-261000- /O.CON.KSEW.GL.W.0078.000000T0000Z-141026T1000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 857 PM PDT SAT OCT 25 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WIND AND WAVES...WEST WIND 25 TO 35 KNOTS. WIND WAVES BUILDING TO 2 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ110-261200- /O.CON.KSEW.RB.Y.0030.000000T0000Z-141027T0100Z/ GRAYS HARBOR BAR- 857 PM PDT SAT OCT 25 2014 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY... * BAR CONDITION...BAR CONDITIONS ROUGH BECOMING SEVERE. * COMBINED SEAS...COMBINED SEAS 12 TO 14 FT THIS EVENING SUBSIDING TO 10 TO 12 FEET ON SUNDAY. BREAKERS ARE LIKELY DURING EBB CURRENTS. * FIRST EBB...630 AM SUNDAY. * SECOND EBB...645 PM SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ WWW.WEATHER.GOV/SEATTLE
048 WHUS76 KSEW 260955 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 255 AM PDT SUN OCT 26 2014 PZZ150-153-156-170-173-176-261800- /O.CAN.KSEW.GL.W.0078.000000T0000Z-141026T1000Z/ /O.NEW.KSEW.SC.Y.0245.141026T1000Z-141027T0000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 255 AM PDT SUN OCT 26 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WARNING HAS ENDED... * WIND AND WAVES...WEST WINDS 15 TO 30 KT EASING TO 10 TO 20 KNOTS THIS AFTERNOON. WIND WAVES 3 TO 7 FEET SUBSIDING TO 2 TO 4 FEET. WEST SWELL 10 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-261800- /O.CAN.KSEW.GL.W.0079.000000T0000Z-141026T1000Z/ /O.NEW.KSEW.SC.Y.0245.141026T1000Z-141026T2100Z/ PUGET SOUND AND HOOD CANAL- 255 AM PDT SUN OCT 26 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...GALE WARNING HAS ENDED... * WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS EASING TO 10 TO 20 KNOTS THIS AFTERNOON. WIND WAVES 2 TO 4 FEET SUBSIDING TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-133-261500- /O.CAN.KSEW.GL.W.0078.000000T0000Z-141026T1000Z/ /O.NEW.KSEW.SC.Y.0245.141026T1000Z-141026T1500Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 255 AM PDT SUN OCT 26 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...GALE WARNING HAS ENDED... * WIND AND WAVES...WEST WIND 15 TO 25 KNOTS EASING TO 10 TO 20 KNOTS THIS MORNING...THEN NORTHWEST 5 TO 15 KNOTS THIS AFTERNOON. WIND WAVES 2 TO 4 FEET SUBSIDING TO 1 OR 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-261100- /O.CAN.KSEW.GL.W.0078.000000T0000Z-141026T1000Z/ ADMIRALTY INLET- 255 AM PDT SUN OCT 26 2014 ...GALE WARNING HAS ENDED... WINDS HAVE DIMINISHED TO LESS THAN 20 KNOTS. $$ PZZ131-132-261800- /O.CON.KSEW.GL.W.0079.000000T0000Z-141026T1200Z/ /O.NEW.KSEW.SC.Y.0245.141026T1200Z-141027T0300Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 255 AM PDT SUN OCT 26 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WIND AND WAVES...WEST WIND 25 TO 35 KNOTS...EASING TO 15 TO 25 KNOTS EARLY THIS MORNING. WIND WAVES SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-261800- /O.EXT.KSEW.RB.Y.0030.000000T0000Z-141027T0600Z/ GRAYS HARBOR BAR- 255 AM PDT SUN OCT 26 2014 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... * BAR CONDITION...BAR CONDITIONS ROUGH. * COMBINED SEAS...COMBINED SEAS 10 TO 12 FEET THROUGH THIS EVENING SUBSIDING TO 7 TO 9 FEET THE REST OF TONIGHT. BREAKERS ARE POSSIBLE DURING EBB CURRENTS. * FIRST EBB...630 AM SUNDAY. * SECOND EBB...645 PM SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Oct 24, 9:20 PM PDT, 5 hours 39 minutes earlier.
Area forecast discussion, Oct 24, 9:20 PM PDT, 5 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
920 PM PDT FRI OCT 24 2014
.SYNOPSIS...RAIN WILL SPREAD FROM SOUTH TO NORTH TONIGHT. A FILLING
LOW PRESSURE CENTER WILL MOVE ACROSS THE AREA SATURDAY NIGHT...
BRINGING RAIN AND LOCALLY WINDY CONDITIONS. SUNDAY AND MONDAY WILL
BE SHOWERY. WET AND BREEZY WEATHER ARE LIKELY AT TIMES NEXT WEEK.
&&
.SHORT TERM...A WARM FRONT WILL LIFT NORTH THROUGH THE REGION
TONIGHT. RAIN HAS ALREADY SPREAD AS FAR NORTH AS NORTHERN PUGET
SOUND AND SHOULD FILL IN OVER THE REMAINDER OF THE NORTHWEST
INTERIOR IN THE NEXT FEW HOURS. MESO MODELS SHOW A FAIRLY DISTINCT
BACK EDGE TO THE RAINS LATER TONIGHT AND IT LOOKS LIKE THE SOUTH
INTERIOR WILL SEE RAIN ENDING SOMETIME IN THE EARLY MORNING HOURS OR
EVEN LATE THIS EVENING. THERE SHOULD ALSO BE SOME GUSTY EAST WINDS
OVER THE EAST PUGET SOUND LOWLANDS THROUGH SATURDAY MORNING WITH
INCREASING EASTERLY GRADIENTS AHEAD OF THE FRONTAL SYSTEM.
A COLD FRONT WILL MOVE ONSHORE ON SATURDAY. AREAS WHERE RAIN TAPERS
LATER TONIGHT OR EARLY SATURDAY MORNING SHOULD SEE RAIN REDEVELOP
DURING THE DAY. THE CURRENT CHANCE OF RAIN FORECAST FOR PARTS OF THE
INTERIOR ON SATURDAY MIGHT BE TOO OPTIMISTIC.
A FILLING SURFACE LOW WILL MOVE ONSHORE NEAR THE CENTRAL WASHINGTON
COAST IN THE AFTERNOON AND TRACK NORTHEAST ACROSS WESTERN WASHINGTON
DURING THE EVENING. BREEZY TO WINDY SOUTH TO WEST WINDS ARE LIKELY
BEHIND THE LOW IN THE EVENING. THIS LOOKS LIKE A BLUSTERY PATTERN
FOR THE SEATTLE AREA.
SHOWERS WILL LINGER INTO SUNDAY BEHIND THE FRONT BUT THE TREND
SHOULD BE FOR DECREASING PRECIPITATION AS WEAK HIGH PRESSURE ALOFT
BUILDS IN. IT LOOKS FAIRLY DRY MOST AREAS BY SUNDAY NIGHT BUT
PRECIPITATION CHANCES WILL BE INCREASING AGAIN ON MONDAY AS ANOTHER
FRONTAL SYSTEM APPROACHES FROM THE WEST. SCHNEIDER
.LONG TERM...PREVIOUS DISCUSSION...MODELS AGREE THE NEXT SYSTEM WILL
BE NEARING THE COAST MONDAY NIGHT. THERE IS A DEEP LOW ASSOCIATED
WITH THIS SYSTEM THAT IS FORECAST TO CROSS NORTHERN VANCOUVER ISLAND
TUESDAY. SOUTHEAST GRADIENTS WILL BE STRONG ACROSS WESTERN
WASHINGTON BUT WITH THIS PATTERN THERE IS USUALLY NO HIGH WIND.
AFTER RAIN TUESDAY...SHOWERS FOLLOW ON WEDNESDAY AND THURSDAY.
ANOTHER SYSTEM MAY ARRIVE AROUND NEXT FRIDAY. TEMPERATURES NEXT WEEK
WILL BE NEAR SEASONAL NORMS WITH HIGHS IN THE 50S AND LOWS IN THE
40S. BURKE
&&
.HYDROLOGY...THE SKOKOMISH RIVER WILL RISE AGAIN IN RESPONSE TO
HEAVY RAIN TONIGHT AND SATURDAY. SINCE IT IS STILL RUNNING HIGH FROM
THE PREVIOUS EVENT...IT IS POSSIBLE THE RIVER WILL GET CLOSE TO
FLOOD STAGE ON SATURDAY. FOR NOW THE FORECAST TAKES THE STAGE AT
POTLATCH TO BETWEEN 15.5 AND 16 FEET. FLOOD STAGE IS 16.5 FEET. ON
OTHER RIVERS FLOODING IS UNLIKELY OVER THE NEXT 7 DAYS.
&&
.AVIATION...MOIST SOUTHWEST FLOW ALOFT WILL CONTINUE OVER W WA AS A
WARM FRONT MOVES N ACROSS W WA THROUGH 12Z. CIGS ARE EXPECTED TO
LOWER TO MVFR LEVELS...WITH SPOTTY IFR CONDITIONS...AS THE RAIN
MOISTENS THE LOWER AIR MASS. A COLD FRONT WILL MOVE INLAND ACROSS W
WA SATURDAY MORNING. THE MAIN UPPER LEVEL AND SURFACE LOW WILL
FOLLOW SATURDAY AFTERNOON AND NIGHT. MVFR CIGS ARE EXPECTED TO
PREDOMINATE THROUGH SATURDAY NIGHT.
KSEA...WARM FRONT RAIN HAS REACHED KSEA AND CIGS WILL GRADUALLY
LOWER AS THE RAIN MOISTENS THE LOWER AIR MASS. CIGS WILL REMAIN VFR
THROUGH 07Z AND SHOULD LOWER TO MVFR LEVELS AFTER 12Z. CONDITIONS
WILL LIKELY DETERIORATE TO LOW-END MVFR AND PERHAPS OCCASIONAL IFR
IN RAIN AND FOG SATURDAY MORNING. SURFACE WINDS WILL BE N-NE 4-10KT
THROUGH 12Z. A SHIFT TO S WINDS WILL PROBABLY OCCUR AROUND 15Z OR
SO. KAM
&&
.MARINE...A WARM FRONT WILL MOVE NORTH ACROSS THE AREA TONIGHT. THE
VARIOUS MODELS HAVE NOT BEEN IN COMPLETE AGREEMENT WITH THE
EVOLUTION OF THIS SYSTEM INCLUDING THE STRUCTURE AND TRACK OF THE
SURFACE LOW OR LOWS. THEY HAVE LEANED TOWARD A SOLUTION THAT MOST OF
THE MESOSCALE MODELS HAVE AND WHICH IS SIMILAR TO 12Z ECMWF. THIS
BRINGS ABOUT A 994 MB SURFACE LOW NE ACROSS THE COASTAL WATERS ON
SATURDAY. THIS LOW IS ASSOCIATED WITH THE TRAILING COLD FRONT. NEW
00Z NAM AND HRRR INDICATE AREAS OF GALE FORCE WINDS SPREADING N
ACROSS THE SOUTHERN FOUR COASTAL ZONES LATE TONIGHT...THEN
CONTINUING OFF AND ON THROUGH EARLY SATURDAY AFTERNOON. THE 00Z NAM
AND 12Z ECMWF THEN BRING A SECOND SURFACE LOW ASSOCIATED WITH MAIN
UPPER LEVEL LOW NE ACROSS ASTORIA AROUND 00Z SUNDAY/5 PM SATURDAY
THEN CONTINUING N-NE TOWARD EITHER N CENTRAL WA OR THE N INTERIOR
EARLY SATURDAY EVENING. THIS TRACK HAS THE POTENTIAL FOR SCA OR
BETTER WINDS OVER THE INTERIOR WATERS. CONFIDENCE IS LOW HERE BASED
ON THE UNCERTAIN TRACK OF THE SECOND LOW.
HIGH PRESSURE WILL BUILD OVER THE REGION SUNDAY AND BEGIN TO MOVE
EAST OF THE AREA MONDAY. ANOTHER VIGOROUS FRONTAL SYSTEM WILL AFFECT
THE AREA MONDAY NIGHT AND TUESDAY.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WIND ADVISORY FOR THE EAST PUGET SOUND LOWLANDS TONIGHT THROUGH
SATURDAY MORNING.
WIND ADVISORY FOR BELLEVUE AND VICINITY TONIGHT.
PZ...GALE WARNING SOUTHERN FOUR COASTAL ZONES.
SMALL CRAFT ADVISORY NORTHERN TWO COASTAL ZONES AND WEST
ENTRANCE OF THE STRAIT.
&&
YOU CAN SEE AN ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 4:29 AM PDT | Wind Advisory | SEW | San Juan | 24 hr |
| Oct 25, 12:09 PM PDT | High Wind Warning | SEW | 14 hr | |
| Oct 25, 3:05 PM PDT | Small Craft Advisory for Rough Bar | SEW | 32 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.